MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR T1 PPS 11X142MM MM T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR T1 PPS 11X142MM MM T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00492 and 0001825034 - 2022 - 00494.
 
Event or Problem Description
It was reported circulated items were inspected and identified the sterile package was damaged.No patient involvement.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment of the reported event, it has been determined that the device sterility has not been compromised.The initial report was forwarded in error and should be voided.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product identified damage to the sterile packaging (blister and pouch).Sterility has not been compromised.Reported event has been confirmed.Evaluation of the returned product confirmed there is debris inside the sterile packaging which is consistent with the appearance of porous coating.The reported event is confirmed.Device history record (dhr) was reviewed and no discrepancies were found.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event for damage can be attributed to transit damage, and a packaging design issue.The root cause of the reported event for black debris is likely to be due to transit damage causing the porous coating to shed from the implant.A corrective action has been initiated for this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon reassessment of the reported event, it has been determined that the device sterility has not been compromised.The initial report was forwarded in error and should be voided.

Brand Name
TPRLC XR T1 PPS 11X142MM MM T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13685197
Report Number0001825034-2022-00493
Device Sequence Number19318636
Product Code LPH
UDI-Device Identifier00880304517127
UDI-Public(01)00880304517127(17)291007(10)6644444
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-105110
Device Lot Number6644444
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date03/07/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown